# SDR HNAA2009102000314

- Difficulty date: October 15, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8102
- Aircraft serial: 290
- Aircraft time: 36,557 hours, 41,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS FLICKER.  FOUND CABIN LIGHTS GOING TO PS4 E BATTERY POWER PACK OUT AND FLICKERING.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY AT PS4.   ALSO FOUND WIRE 3351-15D22 PULLED OUT OF BUTT SPLICE IN WARDROBE ADJACENT TO EMERGENCY.  LT CONTROL BOX.  INSTALLED ENVIRONMENTAL BUTT SPLICES, REMOVED AND REPLACED ALL 7 EMERGENCY. LIGHT BATTERIES.  PERFORMED DIODE CK.  OPS CK GOOD IAW.
